# SDR IPXA10563182

- Difficulty date: October 4, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 149N76309
- Condition: Damaged
- Location: Bs 1240-1260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, LT BODY FAIRING STRUCTURE HAS MECHANICAL DAMAGE TO LOWER FLANGE AT BS 1240-1260, LBL 63.  R & R IAW SRM 53-00-71-1A1 & DWG 149N7630-9.
